# SDR CA190531013

- Difficulty date: May 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 216052
- Condition: Locked
- Location: Nr 2
- Part time: 1,415 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TWO TIRE DEFLATION OCCURRED AFTER LANDING ON THE NO. WHEEL POSITION, SUBSEQUENT INSPECTION AND ANALYSIS REVEALED SIMILAR CASE OF BRAKE GRABBING CAUSED EXCESSIVE HEAT ON WHEEL HUB AND DEFLATION OF THE TIRE. THERE ARE NO VISIBLE DAMAGE OBSERVED ON BRAKE ASSY OTHER THAN GRABBING AND PROJECTION OF O RINGS AT PISTONS.  BRAKE UNIT REPLACED, FUNCTION TESTED AND A/C RTS - BRAKE UNIT UNDER INVESTIGATION (TC# 20190531013)
